# SDR QMLA2024062120065

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N854AL
- Make and model: Pilats PC1245
- Aircraft serial: 397
- Aircraft time: 17,196 hours, 21,499 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Relay
- Part number: 9742001212
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED THE GEAR AND TURNED ON YAW DAMPER, GOT THE RUNAWAY TRIM TONE AND AIRPLANE TRIED TO CLIMB 5000 + FT PER MIN, PUSHED THE TRIM INTERRUPT SWITCH, TURNED TOWARD THE RUNAWAY AND DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  DETERMINED THE MOST PROBABLE CAUSE WOULD BE FROM A FAILURE OF RELAYS K21 & K22. REPLACED BOTH RELAYS (PN 974.20.01.212) IAW AMM 24-00-00 AND WD 27-40-00. PERFORMED HORIZONTAL STAB TEST 27-40-00 AND AUTO PILOT CHECK 22-10-00 WITH NO DEFECTS NOTED. PERFORMED FLIGHT OPS CHECK IAW POH. SYSTEMS OPERATED WITHOUT DEFECT AND AIRCRAFT WAS DEEMED AIRWORTHY AND RETURNED TO SERVICE.
